| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that occlusion alarms occurred.There was no adverse impact on the customer¿s blood glucose level.The customer declined follow-up from tandem technical support regarding the issue, therefore no additional information was obtained.